Informatica Logo

INFORMATICA
International Journal

Main Page
Editorial Board
Abstracting/Indexing
Instructions to Authors
Subscription Information


Contents
Author Index
Papers in Production

INFORMATICA, 2003, Vol. 14, No. 3, 403-416
© Institute of Mathematics and Informatics,

ISSN 0868-4952

Evaluation Ranges of Functions using Balanced Random Interval Arithmetic

Julius ZILINSKASa, Ian David Lockhart BOGLEb

aFaculty of Informatics, Kaunas University of Technology Student 50-214b, LT-3031, Kaunas, Lithuania E-mail: julius.zilinskas@ktu.lt

bDepartment of Chemical Engineering, University College London Gower Street, London WC1E 6BT, UK E-mail: d.bogle@ucl.ac.uk

Abstract

The results of experimental testing of balanced random interval arithmetic with typical mathematical test functions and practical problem are presented and discussed. The possibility of evaluation ranges of functions using balanced random interval arithmetic is investigated. The influence of the predefined probabilities of standard and inner interval operations to the ranges of functions is experimentally investigated.

Keywords:

interval arithmetic, global optimization, multidimesional scaling

To preview Lithuanian abstract see full article text

PDFTo preview full article text in PDF format click here

Get Free ReaderYou could obtain free Acrobat Reader from Adobe


TopTop Copyright © INFORMATICA, Vilnius University Institute of Mathematics and Informatics, 2010